# SDR 03109406

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N406FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3156
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY FLOOR TRACK LIGHTS WERE INOPERATIVE FROM SEAT ROW 4 THROUGH 6.  MAINTENANCE PERSONNEL SECURED A LOOSE CONNECTOR FOR THE EMERGENCY EXIT LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
